# SDR FDEA201006101946

- Difficulty date: June 10, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561236
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE - STA 950E AT STR 26L.  REMOVED SHEAR TIE 26L IAW SRM, REV 103, 51-30-2.   FABRICATED SHEAR TIE USING BAC1505-100261 7075-T6511, 7 3/8" LONG IAW DWG 65-56123 REV A. INSTALLED SHEAR TIE IAW DWG 65-56123 REV A AND SRM 51-30-  2.
